# SDR 2025F00129

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680A
- Aircraft serial: 6800089
- Aircraft time: 15,434 hours, 105,285 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WS 37.00 SUPPORT BEAM IN GEARWELL, FWD AREAS, HAVE HYD LINE CARRY THRU FITTINGS WITH CORROSION AROUND THEM. MECHANICALLY BLENDED CORROSION IN ACCORDANCE WITH C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION ON RH WING AFT RIB FITTING PER AQRD ERO-984757 REV. IR TITLED "N380QS RH WING AFT RIB FITTING CORROSION" DATED MAY 5 2025. SUPPORTED BY FAA FORM 8110-3 DATED 19 MAY 2025.
